I am now on suboxone. I admitted to my doctor my addiction, and he put me on suboxone. I've been on it for 2 days now and its very hard. cold sweats, headaches, shakiness, and most of all, i cannot sleep. I go to bed now around 2am and sleep until about 10am - wake up and feel sick and antsy. I hope these symptoms calm down and that I can get back to a normal life soon. Its only been 2 days. I hope after this weekend, my body is done with the withdrawls. I'm depressed and feel so alone. I woke up this morning feeling like crying. Finally told my mom over the phone and she was understanding. Told my ex-boyfriend, and he was NOT understanding. In fact, he insulted me and told me I was a miserable, disgusting woman, blah blah. I also quit my job last month so I'm low on income. I have a lot of elements testing me, pressuring me to get back on the percocet so I can have some kind of perk in my life. But I'm sticking to the suboxone and hoping for a bit of relief in those moments of sadness and anxiety and body hot flashes.
Just sitting around. No energy, and when I move, I start sweating. Tough times right now.
I was on suboxone and went threw withdrawals for about 3 days. After that I felt fine and had no withdrawals. What size are you on and how many a day? Maybe you need to take more. They will help over time so hang in there and try to stay positive
You should not have went through any of that once you were on Suboxone, unless you took the Sub too soon after the percocet.You should try to reinduce by waiting 24hours after your last percocet dose to take the Suboxone .
Hi there!!! Ok....first of all. I am so proud of you. I am on the same thing!!! I was taking 7 pills.....4 to 5 times a DAY. Thst's 28 to 35 pills a day. How many are you taking in a day???? I have tried sooooooo many times to get OFF this ****. I couldn't.....because I couldn't take how I was feeling. So you are sooooo much more stronger then I am. Nobody knew I was on these. Not even my husband and 4 kids. I drained our bank accounts. We are in soooo much debt. I finally told my husband and doctor.....because I couldn't take it. My husband was and is still helping me through this......even though everything he has worked so hard for is now GONE. My doctor is also helping me. I am still on them.....slowly getting off. Like I said I was taking 7 pills....4 times a day. I now am taking 6 pills.....4 times a day, for a week. Then next week I will be taking 5 pills 4 times a day.....so on and so on. This way I shouldn't go through w/d. So far it is going GREAT. I feel nothing!!! So I don't know how much my story can help you. But maybe that's a way to go. But no matter what!! Just know your not the only one. You are a good person....and you can do this!!! Don't let anyone bring you down. If they do......then you shouldn't bother whit them. Because they must not care about you. My husband should HATE me right now.....and he doesn't. So please.....be strong, and know that we all wish the BEST for you. I wish I could HUG you right now. Because I know how your feeling and it is hard. But just think how WE are going to feel after this is over!!! We will have our lives back......and that's all we all want. xoxoxo
i posted to your other post as well, but I cant stress enough, to go from the amount of percocet you were taking a day to anymore than 1mg of suboxone for more than like, 3 days, is madness on your doctors part. In fact, most doctors arent very well informed about suboxone in the first place.
If you wind up with a dependence on the suboxone, it's going to be harder to withdraw off of than the pill you were taking at night... take my advice, and stop!... And the post that said, you might feel Ill because you're being put on way too much and your body isnt used to it is totally right... 8mgs of this drug is given to people withdrawing off of heroin, so to give that amount to someone who is taking a 10mg percocet in the evening is just an overload on your system, but since you cant overdose on suboxone, you probably just feel sick!
hi billy, i can't stop suboxone. There's no way, not now when I'm trying to stop percocet too.
Hi everyone, thank you so much for your comments. Yes, I think the withdrawls may have been affected by the fact that I did percocet the day before. Yesterday was the same, but I noticed it was not as bad. Today, i have no idea what its going to be like. I think I'm going to give myself till Monday and see what happens then, because by then it will have been 4 days on suboxone. I take 2mg of suboxone a day (full pill) - sometimes twice a day if it gets really bad.
I'm not going to call my doctor on this because I've heard too many good things about suboxone. Also, my doctor is not really a pain expert, but he has dealt with patients like this and I do not want him to recommend me to a clinic or anything, God no.
I had all sorts of weird and twisted dreams last night. Is that normal? The sleepiness, as well as the visual strange dreams?
I also stopped talking to my ex and refuse to deal with him now as I feel it was very cruel how he was. And even though my mother is there for me, as well as some "acquaintances" I know, they still have no idea what its like. My goal today is to visit the ocean, look at the waves and just try and get through the day later on.
the problem is percocet is the same drug as oxy, its a hydrocodone with another hydrogen atom attached, for digestion benefits if I remember correctly. It is a bear to beat, but sooner or later you will beat it, do what you need to get off it. sounds like you are going the sub route, which seems to be questionable, like billy stated. never done it. but I can tell you that methadone is just another addiction, that does not work in the end either, atleast it has not for me. as for your boyfriend, he does not sound like he has any idea of what you are going through and if he is not willing to help you through this nightmare(that we all have been through,btw) then your going to have to make a move, or what ever his @zz !!
good luck on your battle.. open, I know what it is like, been there about 20 times or so. several times flat out CT.
Just talk to your doctor or an expert on the subject.Don't mistake any advice here as evidence of what you should do, every situation is unique and that is why you need to discuss it with a professional.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.